Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Jacobson rings and polynomial rings


Authors: Miguel Ferrero and Michael M. Parmenter
Journal: Proc. Amer. Math. Soc. 105 (1989), 281-286
MSC: Primary 16A21
DOI: https://doi.org/10.1090/S0002-9939-1989-0929416-7
MathSciNet review: 929416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: As is well known, if $ R$ is a ring in which every prime ideal is an intersection of primitive ideals, the same is true of $ R[X]$. The purpose of this paper is to give a general theorem which shows that the above result remains true when many other classes of prime ideals are considered in place of primitive ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A21

Retrieve articles in all journals with MSC: 16A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0929416-7
Article copyright: © Copyright 1989 American Mathematical Society